# SDR WX0A2015062472687

- Difficulty date: June 23, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N893GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53051
- Aircraft time: 61,177 hours, 40,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR EMER EXIT INDICATOR LIGHT HAS ONE BULB WORKING.  REPLACED BULB, OPERATIONS CHECKED GOOD IAW MM 25-60-00.
